Estrogen Patch suspected in 17- year- old's death

upi.com/Health_News/2009/10/21/Estrogen-patch-suspected-in-student-death/UP

BOSTON, Oct. 21 (UPI) – A Boston woman whose teenage daughter died of a pulmonary embolism says she doesn’t understand why the contraceptive patch Ortho Evra is still on the market.

Leslie Niedner says she believes the Sept. 28 death of her daughter Adrianna was linked to the 17-year-old’s use of the contraceptive patch, The Boston Globe reported Wednesday

I have never heard of this patch, but I do personally know of two women that nearly died from blood clots soon after going on the contraceptive pill.

There is a patch, but it’s not as effective. I had to take it for medical reasons as an estrogen supplument (I don’t produce estrogen naturally). I stopped taking it when I was a teenager because the powdery pill always made me choke. My gynocologist did say there were other dangers, like cancer.

DISCLAIMER: The views and opinions expressed in these forums do not necessarily reflect those of Catholic Answers. For official apologetics resources please visit www.catholic.com.